Journal of Symbolic Logic

Review: Alfred Tarski, Ordinal Algebras

Hugo Ribeiro

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 25, Issue 2 (1960), 156-158.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733919

JSTOR
links.jstor.org

Citation

Ribeiro, Hugo. Review: Alfred Tarski, Ordinal Algebras. J. Symbolic Logic 25 (1960), no. 2, 156--158. https://projecteuclid.org/euclid.jsl/1183733919


Export citation